# SDR 07FDEA02786

- Difficulty date: August 7, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727277
- Aircraft serial: 22068
- Aircraft time: 34,312 hours, 27,726 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Part serial: 2533
- Condition: Failed
- Location: Nr 6
- Part time: 8,799 hours, 7,521 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DESCENT BELL SOUNDED MAIN FIRE LIGHT  ILLUMINATED, SMOKE ILLUMINATED.  EMERGENCY  DECLARED.  FUMES WERE PRESENT IN THE COCKPIT.  ALL  EMERGENCY QRH CHECKLIST ACCOMPLISHED.  WHILE ENTERING A/C NOTICED NO ODOR OF ANY SORT, INSPECTED A/C FOR ANY SIGNS OF HEAT STRESS OR FIRE NONE FOUND, SUSPECT BAD SMOKE DETECTOR.  REMOVED AND REPLACED NR 6 SMOKE DETECTOR OPS CHECKS NORMAL AS PER 727 M/M  26-16-001-4.  A/C OK TO CONTINUE.
